# SDR HEEA086954

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,272 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Housing
- Part number: 206061432121
- Condition: Cracked
- Location: Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR DRIVE BLOWER HOUSING CRACKED. TO BE SENT TO VENDOR.
